MathSciNet Relay Station
MathSciNet bibliographic data
MR1370757 52A55 (52A15 53C23 53C45)
Rivin, Igor A characterization of ideal polyhedra in hyperbolic $3$-space. Ann. of Math. (2) 143 (1996), no. 1, 51–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement